# SDR IPXA2024103079737

- Difficulty date: September 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 22,953 hours, 13,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110603202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN TOP AND MIDDLE HOLES ON LH FR40 UPPER TENSION. ACCOMPLISED REPAIR IN ACCORDANCE VT-MAE EA 300-5710-27-A3702, REV -.
